# SDR 2008UALA03624

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,635 hours, 18,103 cycles
- Engine: Pwa PW2037
- Engine time: 57,068 hours, 19,265 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 7543549
- Condition: Leaking
- Location: Bypass Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM LEFT ENGINE.  *S/D*  NR 5 DRAIN LEAKING, SEALS BAD.  REPLACED FUEL OIL HEAT EXCHANGER AND BYPASS VALVE AND SEALS, ENG RUNS ARE DRY.
